@article{MZM_2000_67_2_a7,
author = {A. V. Pukhlikov},
title = {Birational automorphisms of algebraic varieties with a~pencil of double quadrics},
journal = {Matemati\v{c}eskie zametki},
pages = {241--249},
year = {2000},
volume = {67},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2000_67_2_a7/}
}
A. V. Pukhlikov. Birational automorphisms of algebraic varieties with a pencil of double quadrics. Matematičeskie zametki, Tome 67 (2000) no. 2, pp. 241-249. http://geodesic.mathdoc.fr/item/MZM_2000_67_2_a7/
[1] Pukhlikov A. V., Essentials of the method of maximal singularities, Warwick Preprint No 31/1996
[2] Pukhlikov A. V., “Certain examples of birationally rigid varieties with a pencil of double quadrics”, J. Math. Sci., 94:1 (1999), 986–995 | DOI | MR | Zbl
[3] Pukhlikov A. V., “Biratsionalnye avtomorfizmy trekhmernykh algebraicheskikh mnogoobrazii s puchkom poverkhnostei Del Petstso”, Izv. RAN. Ser. matem., 62:1 (1998), 123–164 | MR | Zbl
[4] Pukhlikov A. V., Birationally rigid Fano fibrations, MPI-preprint, 1998-113
[5] Pukhlikov A. V., “Biratsionalnye avtomorfizmy dvoinogo prostranstva i dvoinoi kvadriki”, Izv. AN SSSR. Ser. matem., 52:1 (1988), 229–239
[6] Iskovskikh V. A., Manin Yu. I., “Trekhmernye kvartiki i kontrprimery k probleme Lyurota”, Matem. sb., 86:1 (1971), 140–166 | MR | Zbl
[7] Iskovskikh V. A., Pukhlikov A. V., “Birational automorphisms of multi-dimensional algebraic varieties”, J. Math. Sci., 82 (1996), 3528–3613 | DOI | MR | Zbl